On the linear stability of magnetized jets without current sheets – relativistic case

Kim, J, Balsara, DS, Lyutikov, M et al. (1 more author) (2017) On the linear stability of magnetized jets without current sheets – relativistic case. Monthly Notices of the Royal Astronomical Society, 467 (4). pp. 4647-4662. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Kim, J
  • Balsara, DS
  • Lyutikov, M
  • Komissarov, SS
Copyright, Publisher and Additional Information: © 2017 The Authors Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved. This article has been published in Monthly Notices of the Royal Astronomical Society. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: instabilities, MHD, relativistic processes, methods: numerical, stars: jets galaxies: jets
Dates:
  • Published: June 2017
  • Accepted: 14 February 2017
  • Published (online): 17 February 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
Science & Technology Facilities Council (STFC)ST/N000676/1
Depositing User: Symplectic Publications
Date Deposited: 10 Jul 2017 14:58
Last Modified: 10 Jul 2017 14:58
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stx409

Share / Export

Statistics